Form of presentation | Articles in Russian journals and collections |
Year of publication | 2017 |
Язык | английский |
|
Kalimullin Iskander Shagitovich, author
|
|
Melnikov Aleksandr , author
Ng Keng Meng , author
|
Bibliographic description in the original language |
Kalimullin I.S., Melnikov, A.G., Ng, K.M. The Diversity of Categoricity Without Delay // Algebra and Logic. – V. 56., -P. 171-177. |
Keywords |
Primitive recursive structures, computable categoricity |
The name of the journal |
Algebra and Logic
|
URL |
https://link.springer.com/content/pdf/10.1007/s10469-017-9437-6.pdf |
Please use this ID to quote from or refer to the card |
https://repository.kpfu.ru/eng/?p_id=172397&p_lang=2 |
Full metadata record |
Field DC |
Value |
Language |
dc.contributor.author |
Kalimullin Iskander Shagitovich |
ru_RU |
dc.contributor.author |
Melnikov Aleksandr |
ru_RU |
dc.contributor.author |
Ng Keng Meng |
ru_RU |
dc.date.accessioned |
2017-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2017-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2017 |
ru_RU |
dc.identifier.citation |
Kalimullin I.S., Melnikov, A.G., Ng, K.M. The Diversity of Categoricity Without Delay // Algebra and Logic. – V. 56., -P. 171-177. |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/eng/?p_id=172397&p_lang=2 |
ru_RU |
dc.description.abstract |
Algebra and Logic |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
Primitive recursive structures |
ru_RU |
dc.subject |
computable categoricity |
ru_RU |
dc.title |
The Diversity of Categoricity Without Delay |
ru_RU |
dc.type |
Articles in Russian journals and collections |
ru_RU |
|